As we know, activation of mu opioid receptor causes constipation. But Methadone which is a Mu receptor antagonist shows the same adverse effect. Can anyone explain the mechanism involved in this?
Probably because your body is adjusting from opiates, and is confused. I think it will go away eventually. Try a mild laxitive.
yes, it does... I find that when I increase my intake of fluids it helps along with a laxative. If all else fails and I'm sure not trying to be gross get some vinal gloves and help yourself to "go"... I had to once and it's better than the pain. I just pulled a whitney/bobby on the boards, lol!! Hope it helps because I went to er just to be humiliated and told to do the same thing... sorry if graphic =(
U need to google scholar that one.
I think it is more multi-faceted then that. Decrease in peristalsis and moisture.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2012 • 1 answer
Updated 14 Feb 2017 • 5 answers
Updated 6 Oct 2017 • 1 answer
Updated 10 Oct 2018 • 2 answers
Posted 16 days ago • 0 answers